# SDR DALA1233929255

- Difficulty date: April 18, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 40,655 hours, 22,617 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1520 L1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE DAMAGED AT AFT ACS COMPARTMENT BS 1520 FWD FACE 6 INCHES ABOVE LONGERON 1R.  REPAIRED DAMAGE AT AFT ACCESSORY COMPARTMENT AT BS 1520 PER ERA 502687-14 REV O.
